# SDR ASMF200603002

- Difficulty date: March 6, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 4,575 hours, 2,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481013
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF IT WAS NOT POSSIBLE TO CLOSE THE CABIN CREW LEFT WINDOW.  THE WINDOW WAS CHECKED AND THE FAILURE WAS CONFIRMED.  THE ROD ASSY WINDOW MECHANISM WAS ADJUSTED IAW M/M 56-12-11, BEING CORRECT.  DURING OVERNIGHT CHECK THE WINDOW WAS ADJUSTED AND ITS OPERATION WAS VERIFIED IAW M/M 56-12-11, BEING CORRECT.
